Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Analytically irreducible polynomials with coefficients in a real-valued field


Authors: A. Granja, M. C. Martínez and C. Rodríguez
Journal: Proc. Amer. Math. Soc. 138 (2010), 3449-3454
MSC (2010): Primary 13B25, 12E05; Secondary 13A05, 13F30
Published electronically: April 13, 2010
MathSciNet review: 2661545
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we show a criterion of analytic irreducibility for polynomials with coefficients in a real-valued field. This generalizes previous criteria of Abhyankar as well as those of Granja.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 13B25, 12E05, 13A05, 13F30

Retrieve articles in all journals with MSC (2010): 13B25, 12E05, 13A05, 13F30


Additional Information

A. Granja
Affiliation: Departamento de Matemáticas, Universidad de León, 24071-León, Spain
Email: angel.granja@unileon.es

M. C. Martínez
Affiliation: Departamento de Matemática Aplicada, Universidad de Valladolid, 47014-Valladolid, Spain
Email: carmen@mat.uva.es

C. Rodríguez
Affiliation: Departamento de Matemáticas, Universidad de León, 24071-León, Spain
Email: mcrods@unileon.es

DOI: http://dx.doi.org/10.1090/S0002-9939-10-10357-8
PII: S 0002-9939(10)10357-8
Received by editor(s): September 28, 2009
Received by editor(s) in revised form: December 30, 2009
Published electronically: April 13, 2010
Additional Notes: This work was partially supported by MCI, MTM2009-11433 and JCYL, LE003A09.
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2010 American Mathematical Society